# SDR ASOA200900394

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 17,566 hours, 14,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO DMIL 472341-3 RT SIDE PHOTO ILLUMINESCENT COVER MISSING.
